# SDR HALA9800119

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 113 - (LOG PAGE A138813).  OVERHEAD MID-CABIN EMERGENCY LIGHTS INOPERATIVE AFT CABIN FLOOR LIGHTS EMERGENCY INOPERATIVE.  REPLACED BATTERY AND CLEANED CONNECTOR ON FLOOR LIGHTS, OPS CHECK GOOD.  (X)
